# SDR ARWA980430

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT MAIN LANDING GEAR DOOR INTERIOR AREA HAS CORROSION.  REMOVED DOOR SKIN.  FABRICATED NEW SKIN AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 52-6-2 AND 51-3-2.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2406, CONTROL NR 5940.
